The Annals of Mathematical Statistics

Adoption of the New Constitution

P. S. Dwyer

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 19, Number 4 (1948), 607.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730159

Digital Object Identifier
doi:10.1214/aoms/1177730159

JSTOR
links.jstor.org

Citation

Dwyer, P. S. Adoption of the New Constitution. Ann. Math. Statist. 19 (1948), no. 4, 607. doi:10.1214/aoms/1177730159. https://projecteuclid.org/euclid.aoms/1177730159


Export citation